# SDR UALA2010122304698

- Difficulty date: December 22, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 43,310 hours, 17,551 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: 166
- Condition: Out Of Tolerance
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O OXY MASK UNUSABLE. ATTACH POINT FOR INFLATABLE HARNESS IS BROKEN. REPLACED F/O FULL-FACE MASK.
